# SDR ASAA0976592

- Difficulty date: August 24, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1510
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAVE MULTIPLE FASTENERS THROUGH TOP FLANGE AND RADIUS.  REMOVED AND REPLACED.
